# SDR DALA202208405373

- Difficulty date: February 7, 2019
- Submitted: March 15, 2023
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5912168511
- Part serial: 00013
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: WORN BUSHINGS INBD/OUTBD TORQUE TUBE FITTINGS / CA: WORN BUSHINGS IN TORQUE TUBE FTGS. REPLACED WORN BUSHINGS IN TORQUE TUBE FTGS. PER CMM 27-50-2 DELTA REV 14.
